For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 2, 2018, Pages 649-654                                                                DOI:10.11948/2018.649
Periodic orbit of the pendulum with a small nonlinear damping
Minhua Cheng and Chengzhi Li
Keywords:Periodic orbits, pendulum with a nonlinear damping, bifurcation, Abelian integrals.
Abstract:
      We study the pendulum with a small nonlinear damping, which can be expressed by a Hamiltonian system with a small perturbation. We prove that a unique periodic orbit exists for any initial position between the equilibrium point and the heteroclinic orbit of the unperturbed system, depending on the choice of the bifurcation parameter in the damping. The main tools are bifurcation theory and Abelian integral technique, as well as the Zhang''s uniqueness theorem on Li\''enard equations.
PDF      Download reader